Non-Vortex Topological Solitons of the [InlineMediaObject not available

see fulltext.] Gauge Model

K. V. Afanas’ev, V. V. Gauzshtein, A. Yu Loginov

Research output: Contribution to journalArticle

Abstract

A (2+1)-dimensional [InlineMediaObject not available: see fulltext.] gauge model is investigated. The presence of additional local U(1) symmetry, not associated with a physical gauge field, leads to the existence in the given model of two-dimensional non-vortex topological solitons carrying unquantized magnetic flux. Topological solitons of the given type were found numerically for fixed values of the model parameters. Analytical calculations of some properties of non-vortex topological solitons were performed. Universal dependences of the energy and magnetic flux of a non-vortex topological soliton on a dimensionless combination of parameters of the [InlineMediaObject not available: see fulltext.] gauge model were obtained numerically. A comparative analysis of the properties of a non-vortex topological soliton and an Abrikosov–Nielsen–Olesen classical vortex is provided.

Original languageEnglish
Pages (from-to)204-216
Number of pages13
JournalRussian Physics Journal
Volume59
Issue number2
DOIs
Publication statusPublished - 1 Jun 2016

Fingerprint

solitary waves
magnetic flux
vortices
symmetry
energy

Keywords

  • Derrick’s theorem
  • Higgs mechanism
  • nonquantum magnetic flux
  • topological solitons
  • vortex
  • vortices
  • [InlineMediaObject not available: see fulltext.] gauge model

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Non-Vortex Topological Solitons of the [InlineMediaObject not available : see fulltext.] Gauge Model. / Afanas’ev, K. V.; Gauzshtein, V. V.; Loginov, A. Yu.

In: Russian Physics Journal, Vol. 59, No. 2, 01.06.2016, p. 204-216.

Research output: Contribution to journalArticle

@article{98677c8d25c64e59b721dcf188d235cb,
title = "Non-Vortex Topological Solitons of the [InlineMediaObject not available: see fulltext.] Gauge Model",
abstract = "A (2+1)-dimensional [InlineMediaObject not available: see fulltext.] gauge model is investigated. The presence of additional local U(1) symmetry, not associated with a physical gauge field, leads to the existence in the given model of two-dimensional non-vortex topological solitons carrying unquantized magnetic flux. Topological solitons of the given type were found numerically for fixed values of the model parameters. Analytical calculations of some properties of non-vortex topological solitons were performed. Universal dependences of the energy and magnetic flux of a non-vortex topological soliton on a dimensionless combination of parameters of the [InlineMediaObject not available: see fulltext.] gauge model were obtained numerically. A comparative analysis of the properties of a non-vortex topological soliton and an Abrikosov–Nielsen–Olesen classical vortex is provided.",
keywords = "Derrick’s theorem, Higgs mechanism, nonquantum magnetic flux, topological solitons, vortex, vortices, [InlineMediaObject not available: see fulltext.] gauge model",
author = "Afanas’ev, {K. V.} and Gauzshtein, {V. V.} and Loginov, {A. Yu}",
year = "2016",
month = "6",
day = "1",
doi = "10.1007/s11182-016-0760-5",
language = "English",
volume = "59",
pages = "204--216",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "2",

}

TY - JOUR

T1 - Non-Vortex Topological Solitons of the [InlineMediaObject not available

T2 - see fulltext.] Gauge Model

AU - Afanas’ev, K. V.

AU - Gauzshtein, V. V.

AU - Loginov, A. Yu

PY - 2016/6/1

Y1 - 2016/6/1

N2 - A (2+1)-dimensional [InlineMediaObject not available: see fulltext.] gauge model is investigated. The presence of additional local U(1) symmetry, not associated with a physical gauge field, leads to the existence in the given model of two-dimensional non-vortex topological solitons carrying unquantized magnetic flux. Topological solitons of the given type were found numerically for fixed values of the model parameters. Analytical calculations of some properties of non-vortex topological solitons were performed. Universal dependences of the energy and magnetic flux of a non-vortex topological soliton on a dimensionless combination of parameters of the [InlineMediaObject not available: see fulltext.] gauge model were obtained numerically. A comparative analysis of the properties of a non-vortex topological soliton and an Abrikosov–Nielsen–Olesen classical vortex is provided.

AB - A (2+1)-dimensional [InlineMediaObject not available: see fulltext.] gauge model is investigated. The presence of additional local U(1) symmetry, not associated with a physical gauge field, leads to the existence in the given model of two-dimensional non-vortex topological solitons carrying unquantized magnetic flux. Topological solitons of the given type were found numerically for fixed values of the model parameters. Analytical calculations of some properties of non-vortex topological solitons were performed. Universal dependences of the energy and magnetic flux of a non-vortex topological soliton on a dimensionless combination of parameters of the [InlineMediaObject not available: see fulltext.] gauge model were obtained numerically. A comparative analysis of the properties of a non-vortex topological soliton and an Abrikosov–Nielsen–Olesen classical vortex is provided.

KW - Derrick’s theorem

KW - Higgs mechanism

KW - nonquantum magnetic flux

KW - topological solitons

KW - vortex

KW - vortices

KW - [InlineMediaObject not available: see fulltext.] gauge model

UR - http://www.scopus.com/inward/record.url?scp=84975744493&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84975744493&partnerID=8YFLogxK

U2 - 10.1007/s11182-016-0760-5

DO - 10.1007/s11182-016-0760-5

M3 - Article

VL - 59

SP - 204

EP - 216

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 2

ER -